MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS MEDICAL ASD,INC PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number KIT, POWER PAC II, VEN, PU, 2.6MM, UL 1/EA
Medical Device Problem Codes Defective Component (2292); Installation-Related Problem (2965)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical implantable ports|deltec power port-a-cath ii ports tube was defective.This was discovered during a operation to implant the device.The complaint states another device was implanted and no patient harm.Unknown if the defect was noticed before implantation and another kit was opened.
 
Additional Manufacturer Narrative
 investigation results completed on implantable ports|deltec power port-a-cath ii and no fault could be found.Dhr summary found no discrepancies.The visual inspection revealed the catheter was cut but no discrepancies were detected in both tips, as there were no bends or marks in the catheter.Picture provided in attachments.Sample returned, tested and no discrepancies were detected on visual inspection.No actions taken, do to not confirming event. .
 
Event or Problem Description
Evaluation completed on a smith medical deltec power -a- cacth ll port.Summary in h 10.
 
Additional Manufacturer Narrative
Device evaluation: returned device was received in good physical condition.During the evaluation of the device there was no leaking found.The customer reported condition was not confirmed.No fault found.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC
6000 lane n
minneapolis, mn
MDR Report Key9694327
Report Number3012307300-2020-01216
Device Sequence Number11469243
Product Code LJT
UDI-Device Identifier10610586032691
UDI-Public10610586032691
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2004
Device Model NumberKIT, POWER PAC II, VEN, PU, 2.6MM, UL 1/EA
Device Catalogue Number21-4454-24
Device Lot Number3862391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer11/29/2019
03/23/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/13/2020
05/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1